Translator Disclaimer
2002 Engel structures with trivial characteristic foliations
Jiro Adachi
Algebr. Geom. Topol. 2(1): 239-255 (2002). DOI: 10.2140/agt.2002.2.239

Abstract

Engel structures on M×S1 and M×I are studied in this paper, where M is a 3–dimensional manifold. We suppose that these structures have characteristic line fields parallel to the fibres, S1 or I. It is proved that they are characterized by contact structures on the cross section M, the twisting numbers, and Legendrian foliations on both ends M×I in the case of M×I.

Citation

Download Citation

Jiro Adachi. "Engel structures with trivial characteristic foliations." Algebr. Geom. Topol. 2 (1) 239 - 255, 2002. https://doi.org/10.2140/agt.2002.2.239

Information

Received: 12 March 2002; Accepted: 22 March 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1008.53061
MathSciNet: MR1917051
Digital Object Identifier: 10.2140/agt.2002.2.239

Subjects:
Primary: 57R25
Secondary: 53C15, 58A17, 58A30

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2 • No. 1 • 2002
MSP
Back to Top